Multivalued semilinear neutral functional differential equations with nonconvex-valued right-hand side
M. Benchohra,
E. Gatsori and
S. K. Ntouyas
Abstract and Applied Analysis, 2004, vol. 2004, 1-17
Abstract:
We investigate the existence of mild solutions on acompact interval to some classes of semilinear neutral functional differential inclusions. We will rely on a fixed-point theorem for contraction multivalued maps due to Covitz and Nadler and on Schaefer's fixed-point theorem combined with lower semicontinuous multivalued operators with decomposable values.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/359124.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/359124.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:359124
DOI: 10.1155/S1085337504306202
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().